# SDR DALA2018080764906

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 62,075 hours, 26,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED AND GOUGE FWD OF DOOR 2L ON THE SKIN BS 670 ON STRINGER 16.   BLENDED THE DAMAGE SRM 53-00-01.
